Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.

While selective non-steroidal anti-inflammatory drugs, namely cyclo-oxygenase-2 (COX 2) inhibitors, are known to be associated with acute myocardial infarction, little is known about the cardiovascular safety of the non-selective non-steroidal anti-inflammatory drugs. We report the case of a 44-year-old man who developed anaphylactic reaction and acute inferior myocardial infarction following ingestion of a non-selective anti-inflammatory drug, diclofenac sodium. Coronary angiography revealed a large thrombus in the right coronary artery which was partially removed by intracoronary catheter aspiration. Complete resolution of the remaining thrombus was achieved after treatment with an oral anticoagulant.

Original publication

DOI

10.1136/bcr.02.2009.1549

Type

Journal article

Journal

Bmj case rep

Publication Date

2010

Volume

2010